|Random Holly shot.|
We're not sure if this is down to natural forces or a side-effect of her being weaned off her anti-seizure medication topiramate.
She seems to be going through a rough bout of teething again, and these actions could be a result of that, OR they could be some underlying physical issue that was masked by the meds.
She doesn't push back all the time, and it could be an effort to get out of a situation she doesn't want to be in (like sitting up? or having a really sore mouth?). It really is too soon to tell at this point.
We're just trying to collate some further information at this point before raising any alarm bells, but at the end of the day I don't want my one year old child dependent on ANY medication for any longer than is necessary.
We had such high hopes the medication had become redundant (she's due to come off them this week), it would knock the wind out of our sails a bit to discover the opposite is true.